I am 21 years old and I had a surgical abortion when I was two months pregnant. I bled for about two weeks. On the third week, my doctor prescribed me Cytomis 200 mg to induce my period. Still no sign of period. Also, I had unprotected sex three days back but I used an emergency contraceptive.
It is a very short history for too many events and drugs you have taken and a very short time period. Second, you have not mentioned your detailed medical, drug, menstrual, gynecological, and obstetric history. First of all, you had a miscarriage (surgical) and bled only for two weeks and only in the third week took tablets to induce periods.
After a miscarriage and two weeks bleeding, how and why stress on normal periods immediately as body and hormonal cycle need time to develop and to start all over. After that post unprotected intercourse, you took another hormone as an emergency contraceptive that can have further side effects on your body. My suggestion now is to use no more hormones as already lots of natural and induced hormonal events took place and body has had enough to bear lots of inductions. So, now just wait to have a natural cycle to start itself as these emergency contraceptives only can delay, irregulate cycles and can show mood variations, spotting, etc. Have healthy nutritious diet as dieting can also delay period. Have walk daily. Again reminding you, try to avoid lots of hormones as the body also needs time to respond and regulate itself. Otherwise, you can notice more long-term side effects like breast and endometrial cancer, stroke, hypertension, etc.
Was this answer helpful?
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. her to wait for a week for her period to start. If it does not start by then, she can repeat urine pregnancy test.
If the test turns out to be negative, ask her to take tablet Medroxyprogesterone acetate 10 mg twice daily for five days.
Period no... Read full
.. have been regular with your menses these years and this is the first episode at 53 years of age when the menses have been delayed by two weeks, the causes can be a possible initiation of perimenopausal stage where menses are often delayed for a mo... Read full
Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.